The Michigan Mathematical Journal

Exceptional Lie groups and Steenrod squares.

Emery Thomas

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 151-156.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999086

Digital Object Identifier
doi:10.1307/mmj/1028999086

Mathematical Reviews number (MathSciNet)
MR0163307

Zentralblatt MATH identifier
0136.44001

Subjects
Primary: 55.34

Citation

Thomas, Emery. Exceptional Lie groups and Steenrod squares. Michigan Math. J. 11 (1964), no. 2, 151--156. doi:10.1307/mmj/1028999086. https://projecteuclid.org/euclid.mmj/1028999086


Export citation